# SDR CALA2013100191598

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 63,988 hours, 23,966 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 473
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS IAW 2 SVC, GIVES MESSAGE INT LOADS AFT LT & COM FWD LT.  REPLACED EPCS & BATTERY AT DOOR 2L IAW AMM 33-51-38, OPERATIONS NORMAL.  NO INT LOADS AFT LT MESSAGE GONE.  HOWEVER COMM FWD LT MESSAGE DISPLAYED AFTER TEST.  TROUBLE SHOT IAW TSM 33-51-00.  TRIED DEU-B 300RH1, NO HELP.  CHECKED WIRING IAW TSM 33-51-00.4.B.(1)(B) OK.  CHECKED DEU-B CODING SW IAW ASM 23-73-24. OK.
